# SDR FDEA202109222354

- Difficulty date: September 22, 2021
- Submitted: September 22, 2021
- Operation: Air carrier
- Aircraft: N521FE
- Make and model: Doug MD-11F
- Aircraft serial: 48478
- Aircraft time: 84,111 hours, 15,761 cycles
- System (JASC): 5753 · Trailing Edge Flaps
- Part: Hinge Fitting
- Condition: Corroded
- Location: Rt Wing Te Flap
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

RIGHT HAND WING - OUTBOARD FLAP ASSEMBLY, INBOARD FORWARD HINGE (WING SIDE)   BARREL NUT SURFACE CORROSION
